# SDR SWAA2013012311744

- Difficulty date: January 18, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 31,003 hours, 21,283 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APPROACH GEAR WOULD NOT COME DOWN WHEN EXTENDING GEAR.  BROUGHT HANDLE BACK UP RECYCLED GEAR AND THEN GEAR FINALLY CAME DOWN WITH 3 GREEN.  FIRST ATTEMPT ALL RED INDICATION ON PANEL AND CONFIGURATION PAGE.  REMOVED AND REPLACED PSEU AS PE
